# SDR USAA2009072991944

- Difficulty date: July 24, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 50,147 hours, 34,904 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 6545871132
- Part serial: 001371
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-2 - MAJOR REPAIR - FRAME CRACKED IN STOP CUTOUT, 3RD STOP FROM THE TOP OF THE FORWARD SERVICE DOOR ON AFT SIDE.  REPAIRED FORWARD SERVICE DOOR FRAME IAW US AIRWAYS TYPICAL REPAIR 52-10-11.
